# SDR 07FDEA04552

- Difficulty date: October 10, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 49,360 hours, 29,846 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 2566A21
- Part serial: 1321
- Condition: Failed
- Part time: 4,147 hours, 3,395 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT'S STICK SHAKER WENT OFF.  A/C WAS PROPERLY CONFIGURED FOR T/O.  PULL C/B.  REMOVED AND REPLACED AOA VANE.  VANE OPS CKS GOOD, REF B727-200MM, RPT BY: 437820.  PERFORMED OPS CK OF EGPWS AND FOUND AOA VANE FAULT FOR LAST FLIGHT LEG.  PULLED LEVER LATCH C/B WHILE AOA VANE WAS IN FAIRED POSITION AND STICK SHAKER GOES OFF IMMEDIATELY.  REMOVED AND REPLACED AOA VANE.  VANE OPS CKS GOOD REF B727-200MM SEC 34-18-051-4.  ALSO, CHANGED STICK SHAKER MODULE AS A PRECAUTIONARY MEASURE.  STICK SHAKER SYSTEM, OPS CHECKS GOOD, REF B727-200MM SEC 34-18-001-5 AND 34-18-041-4.
